# SDR 2003FA0000371

- Difficulty date: March 26, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N6934X
- Make and model: Cessna 172B
- Aircraft serial: 17247834
- Engine: Cont O300*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN724A
- Condition: Misinstalled
- Location: Rt Wing
- Part time: 1,881 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE RT DIRECT AILERON CABLE (PN 0510105-72) WAS FOUND TO BE CHAFFING ON THE RT WING AFT ATTACH BOLT THREADS AND NUT.  FURTHER INVESTIGATION REVEALED THAT BOTH THE LEFT AND RT AFT WING ATTACH BOLTS WERE INSTALLED BACKWARDS WITH THE THREADS FACING IN THE AFT DIRECTION.  THE EXCESSIVE LENGTH OF THE THREADED PORTION AND NUT AFT OF THE WING SPAR CAUSED INTERFERENCE WITH THE RT AILERON CABLE.  REPLACED THE AILERON CABLE DUE TO SEVERAL STRANDS BEING CHAFFED EXCESSIVELY.  REPLACED BOTH AFT WING ATTACH BOLTS AND HARDWARE.  RECORD REVIEW SHOWS THAT A/C HAD BEEN REASSEMBLED (FROM STORAGE) IN MAY OF 2002, AT WHICH TIME AN ANNUAL INSP WAS SIGNED OFF.
